# SDR NACA201901220004

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CRACKED STRINGER CLIP AT LEFT HAND FS 500B STR. 14L IN MAIN CABIN. CORRECTIVE ACTION: STRINGER CLIP @ LT FS 500B STR 14L IN MAIN CABIN REPLACED IAW SRM 51-10-02 PARA 8 & SRM 51- 40-02 PARA 4 REV 117 FOUND SERVICEABLE PART INDETIFIED IN DRAWING #65C22908 REV C.
